MathSciNet Relay Station
MathSciNet bibliographic data
MR515540 54H12 (06D05 22A26 46L99)
Hofmann, Karl H.; Lawson, Jimmie D. The spectral theory of distributive continuous lattices. Trans. Amer. Math. Soc. 246 (1978), 285–310.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement